Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

20 year old with lower back pains and burning. Feeling lightheaded and fainting. Suggestions?

My name is Joey. I'm 20 years old. Ive been havein lower back pains for awhile now it feels like my kidneys because of the area the pains are in and it feels like a burning feeling and sometimes hurts and makes me feel ill and sick like today it happen first time for little while but it hurt I felt kinda sick and then i got light headed and pale to the face and like blacked out for a sec and just felt weird it was strange i dont know what it is
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
urinary tract infections are very much common in your age group...feeling pain in back coz kidneys are very closely placed to your back bone and kidney pain can be misdiagnosed as back pain.......getting blacked out coz of severe pain......get a urine r/e and ultrasound kidney and kidney tract for any stone....and get cured
take care
Answered: Sat, 13 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor